Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3630 Publications

2014 | Conference Paper | IST-REx-ID: 1903
K. Chatterjee, “Partial-observation stochastic reachability and parity games,” presented at the MFCS: Mathematical Foundations of Computer Science, Budapest, Hungary, 2014, vol. 8634, no. PART 1, pp. 1–4.
View | Files available | DOI
 
2014 | Journal Article | IST-REx-ID: 1904 | OA
R. Frank, M. Lewin, É. Lieb, and R. Seiringer, “Strichartz inequality for orthonormal functions,” Journal of the European Mathematical Society, vol. 16, no. 7. European Mathematical Society, pp. 1507–1526, 2014.
View | DOI | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1905
M. Tobler et al., “Selection from parasites favours immunogenetic diversity but not divergence among locally adapted host populations,” Journal of Evolutionary Biology, vol. 27, no. 5. Wiley-Blackwell, pp. 960–974, 2014.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 1906 | OA
M. Arikan, R. Preiner, C. Scheiblauer, S. Jeschke, and M. Wimmer, “Large-scale point-cloud visualization through localized textured surface reconstruction,” IEEE Transactions on Visualization and Computer Graphics, vol. 20, no. 9. IEEE, pp. 1280–1292, 2014.
View | Files available | DOI
 
2014 | Conference Paper | IST-REx-ID: 1907 | OA
G. Demay, P. Gazi, U. Maurer, and B. Tackmann, “Optimality of non-adaptive strategies: The case of parallel games,” in IEEE International Symposium on Information Theory, Honolulu, USA, 2014.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications